# SDR UPS97824018

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 3773077501N
- Condition: Corroded
- Location: Bs 120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, THE FLOOR SUPPORT AT FS 120, RT SIDE, THE INBD FLANGE AT THE BOTTOM NUT PLATE HAS HEAVY EXFOLIATION CORROSION.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-1-20D.
